Lipschitz Continuity of the Value Function in Mixed-Integer Optimal Control Problems

Journal article


Publication Details

Author(s): Gugat M, Hante F
Journal: Mathematics of Control Signals and Systems
Publication year: 2017
Volume: 29
Journal issue: 3
ISSN: 0932-4194
Language: English


FAU Authors / FAU Editors

Gugat, Martin apl. Prof. Dr.
Hante, Falk PD Dr.
Naturwissenschaftliche Fakultät
Lehrstuhl für Angewandte Mathematik


How to cite

APA:
Gugat, M., & Hante, F. (2017). Lipschitz Continuity of the Value Function in Mixed-Integer Optimal Control Problems. Mathematics of Control Signals and Systems, 29(3). https://dx.doi.org/10.1007/s00498-016-0183-4

MLA:
Gugat, Martin, and Falk Hante. "Lipschitz Continuity of the Value Function in Mixed-Integer Optimal Control Problems." Mathematics of Control Signals and Systems 29.3 (2017).

BibTeX: 

Last updated on 2018-16-10 at 22:00